# SDR SIMA200225601

- Difficulty date: September 13, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 37541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FLT 4879 - CABIN AFT OVERHEAD EMERGENCY EXIT LOCATOR SIGN IS INOPERATIVE.  RAI EMERGENCY EXIT LOCATION SIGN.  (M)
